Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Heartburn, throwing up stomach acid, reddish black color vomit, smoker and drinker. Worried that this is blood

i have terrible heartburn every night, sometimes its so bad that i throw up stomach acid. well last night i threw up and it was a reddish black color instead of the normal color of what i can only imagine is stomach bile . i worried that this was blood i threw up.... im a smoker of maybe a pack every 3 days or so and i drink but not often
Asked On : Sun, 17 Jun 2012
Answers:  1 Views:  188
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern looking to given history here, first thing you need to do is quit the smoking and alcohol particularly prior to bed, if you would continue the smoking and alcohol then the heart burn would continue even after taking the medicines, the option is medicine for reducing the hear burn is "Tab Omeprazole 40 mg once in day at evening time" for six week, hope this information helps you, take care and have nice day.
Answered: Thu, 15 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor